Anyone wish to share their experience with Rituxan infusions?

Anyone wish to share their experience with Rituxan infusions?

I have successfully benefited from methotrexate for 30 years to keep my RA manageable. Now I've entered the "for which methotrexate no longer works" phase and trying to decide if Rituxan infusions is my next plan of attack. (Humira injections were not successful.) Also considering Actemra injections. Any advice on efficacy, side effects, long-term concerns, etc. of both medications is appreciated. Keeping the faith.

A myRAteam Member said:

I was on humira made my arthritis worse i was walking on walking sticks while i was on it the pain was that servere. Im on ro actemra injections now since last november and it has being working. Before i started it my cf factors where 153 they are now 1. I do have my bad and tiring days and stuff but my arthritis has approved since starting

posted 3 months ago
A myRAteam Member said:

Methotrexate allowed me to live my best life for many, many years. I hope the same for you.

posted 3 months ago
A myRAteam Member said:

Everyone is different so your response to Actemera could be very different
Than mine. Good luck, I hope you find the one that works best for you with
As few side effects as possible.

posted 3 months ago
A myRAteam Member said:

I saw my rheumatologist the other day and she put me back on methotrexate and folic acid. I am very afraid of the Methotrexate or any of the drugs that affect the immune system and didn't want to take it the first time she offered it , but I know that I can't live the way that I'm living right now . I am in severe pain the majority of my time and all my joints are affected especially my hands. I have major deformities of both hands and I get these looks from people when I reach out to them with my hands that are of Horror and it upsets me. I am 61 years old I tell myself I am not a child but the deformities embarrass me especially when people react with recoil. I have very deep depression right now and haven't been even reading my messages from here. I've sort of let everything go in my life and don't feel like doing anything. I did tell my doctor about it when I saw her the other day. I've become very negative I suppose because of the pain. It is so debilitating and then to have the fear of taking these drugs just adds to everything.

posted 3 months ago
A myRAteam Member said:

I know how you feel I’ve had it for many years
God Bless

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in